# SDR COMA0660334

- Difficulty date: May 8, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,570 hours, 27,915 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85210011
- Part serial: 1834A
- Condition: Faulty
- Location: Left Flap
- Part time: 15,672 hours, 13,798 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT YYZ, RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES.  REPLACED THE LEFT INBOARD FLAP OUTBOARD FLAP ACTUATOR.
